Математическая теория стационарной очереди

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 39, Issue: 4, page 73-84
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "Математическая теория стационарной очереди." Matematiceskij sbornik 39.4 73-84. <http://eudml.org/doc/64659>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
keywords = {probability theory, statistics, etc.},
language = {rus},
number = {4},
pages = {73-84},
publisher = {Tipogr. Lissnera i Sobko},
title = {Математическая теория стационарной очереди},
url = {http://eudml.org/doc/64659},
volume = {39},

AU - Хинчин, А.Я.
TI - Математическая теория стационарной очереди
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 39
IS - 4
SP - 73
EP - 84
LA - rus
KW - probability theory, statistics, etc.
UR - http://eudml.org/doc/64659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.